MAUDE Adverse Event Report: RICHARD WOLF GMBH E-LINE/PRINCESS; CUTTING ELECTRODE BIPO 21FR

RICHARD WOLF GMBH E-LINE/PRINCESS; CUTTING ELECTRODE BIPO 21FR
Model Number 46531313
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes No Clinical Signs, Symptoms or Conditions (4582); Non-malignant Neoplasm (4842)
Date of Event 08/26/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Richard wolf medical instruments corporation (rwmic) is submitting this report on behalf of rwgmbh.Rwgmbh considers this matter open.However, in the event rwgmbh receives any additional information a follow up report will be submitted to fda.
 
Event or Problem Description
Richard wolf gmbh complaint reference number: (b)(4).The hospital informed richard wolf gmbh of the following: the patient presented for surgical hysteroscopy for hypermenorrhoea.Ablation of a submuscular myoma.During the procedure, half of the resection loop was torn off: during the first incision at the myoma nodal stalk and pulling back the loop into the working channel.The operation time was extended by 1.5 hours.In addition, an x-ray abdomen survey and a hysteroscopy were performed.Rwgmbh awareness date, 26-aug-2022.
 
Additional Manufacturer Narrative
Additional information was received from the user facility that the erbe vio 300d generator with a bip cut+ 4 setting was used.It was also stated that the tear occurred during the first incision.The patient's condition after the application was described as good.During the inspection of the cutting electrode bipo 21fr 46531313, batch # 21003482 by richard wolf gmbh, the insulation shows a black discoloration and suggests a thermal influence, however the broken edge of the electrode looks shiny and smooth with no discoloration which indicates a potential mechanical overload of the wire hanger.The hf generator and the power setting specified by the user are in general principle suitable for this type of resection snare and correspond to the specifications of the rated voltage of the resection electrode.The cutting electrode bipo 21fr 46531313, batch # 21003482 was manufactured on 06/sep/2021.The batch consisted of 119 paks of electrodes.No issue was identified during production and no further complaints were received from the reported batch.The ifu ga-d 349 / en-us / 2015-02 v6.0 / eco 2014-0506 contains safety notes of avoiding excessive force in use of the device in section 7 use.The subject issue of breaking the device in use is present in the risk management file bb2 - not reusable electrodes, rev.: 03.The overall probability of occurrence for this issue remains at previously defined levels and overall risk of the device remains in the acceptable category.

Brand Name
E-LINE/PRINCESS
Common Device Name
CUTTING ELECTRODE BIPO 21FR
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 22
75438 knittlingen, germany
GM 
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 22
75438 knittlingen, germany
GM  
Manufacturer Contact
oliver ehlrich
pforzheimer strasse 22
75438 knittlingen, germany 
GM  
MDR Report Key15463564
Report Number9611102-2022-00047
Device Sequence Number6873971
Product Code FAS
UDI-Device Identifier04055207048962
UDI-Public04055207048962
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K062720
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model Number46531313
Device Catalogue Number46531313
Device Lot Number21003482
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Supplement Date Received by Manufacturer10/11/2022
Initial Report FDA Received Date09/22/2022
Supplement Report FDA Received Date02/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown